Asymptotic behavior of unbounded solutions of essentially nonlinear second-order differential equations. II

  • V. M. Evtukhov
  • V. A. Kas'yanova


We establish asymptotic representations for one class of unbounded solutions of second-order differential equations whose right-hand sides contain a sum of terms with nonlinearities of a more general form than nonlinearities of the Emden-Fowler type.
How to Cite
Evtukhov, V. M., and V. A. Kas’yanova. “Asymptotic Behavior of Unbounded Solutions of Essentially Nonlinear Second-Order Differential Equations. II”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 58, no. 7, July 2006, pp. 901–921,
Research articles